K-groups of the quantum homogeneous space SUq(n)∕SUq(n− 2)

Chakraborty, Partha Sarathi ; Sundar, S. (2011) K-groups of the quantum homogeneous space SUq(n)∕SUq(n− 2) Pacific Journal of Mathematics, 252 (2). pp. 275-292. ISSN 0030-8730


Official URL: https://msp.org/pjm/2011/252-2/p02.xhtml

Related URL: http://dx.doi.org/10.2140/pjm.2011.252.275


Quantum Stiefel manifolds were introduced by Vainerman and Podkolzin, who classified the irreducible representations of the C-algebras underlying such manifolds. We compute the K-groups of the quantum homogeneous spaces SUq(n)∕SUq(n− 2) for n ≥ 3. In the case n = 3, we show that K1 is a free ℤ-module, and the fundamental unitary for quantum SU(3) is part of a basis for K1.

Item Type:Article
Source:Copyright of this article belongs to Mathematical Sciences Publishers.
Keywords:K-Groups; Quantum Stiefel Manifolds; Quantum Groups; Quantum Homogeneous Spaces
ID Code:112441
Deposited On:05 Jun 2018 06:29
Last Modified:05 Jun 2018 06:29

Repository Staff Only: item control page